# SDR UPS01235626

- Difficulty date: March 26, 2001
- Submitted: April 20, 2001
- Operation: Air carrier
- Aircraft: N918UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19008
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Pressure Panel
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  NOSE WHEEL WELL RT SIDE CRACKED AT BS 286.5 TO BS 294.5 WL 160 LOOKING FROM INSIDE TUNNEL.     CUT OUT DAMAGE AREA, NDT CUT OUT, AND INSTALLED DOUBLER REPAIR AS PER B727 SRM 51-40-2 FIG.1
